Modular equations and Ramanujan's Chapter 16, Entry 29

George E. Andrews

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


In this paper we illustrate how some of the classical modular equations can be proved by using only Ramanujan's summation (see (1.1)) and dispensing completely with the Schröter-type methods.

Original languageEnglish (US)
Pages (from-to)225-235
Number of pages11
JournalProceedings Mathematical Sciences
Issue number1
StatePublished - Feb 1994

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Modular equations and Ramanujan's Chapter 16, Entry 29'. Together they form a unique fingerprint.

Cite this